Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spaces of continuous functions


Author: S. B. Myers
Journal: Bull. Amer. Math. Soc. 55 (1949), 402-407
DOI: https://doi.org/10.1090/S0002-9904-1949-09225-X
MathSciNet review: 0029475
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Alaoglu, Weak topologies of normed linear spaces, Ann. of Math. vol. 41 (1940) pp. 252-267. MR 1455
  • 2. S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • 3. I. Gelfand and G. Silov, Über verschiedene Methoden der Einführung der Topologie in die Menge der maximalen Ideale eines normierten Ringes, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (1941) pp. 25-38. MR 4729
  • 4. S. Kakutani, Concrete representation of abstract (M)-spaces, Ann. of Math. vol. 42 (1941) pp. 994-1024. MR 5778
  • 5. M. and S. Krein, On an inner characteristic of the set of all continuous functions defined on a bicompact Hausdorff space, C. R. Acad. Sci. URSS. vol. 27 (1940) pp. 427-430. MR 3453
  • 6. S. B. Myers, Banach spaces of continuous functions, Ann. of Math. vol. 49 (1948) pp. 132-140. MR 23000
  • 7. S. B. Myers, Equicontinuous sets of mappings, Ann. of Math. vol. 47 (1946) pp. 496-502. MR 17526
  • 8. M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375–481. MR 1501905, https://doi.org/10.1090/S0002-9947-1937-1501905-7


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09225-X

American Mathematical Society